# SDR SWIA201902048208

- Difficulty date: December 2, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 14,539 hours, 7,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: DENT ABOVE RADOME CENTERED BETWEEN THE WINDSHIELD 9' ABOVE RADOME DENT MEASURES 6"X 4.9" AND IS 0.1 INCHES IN DEPTH. COMPLIED WITH TEMPORARY REPAIR PER EMBRAER ETD PERMANENT REPAIR FOR 7500 CYCLES DUE BY TAC 9658, PART NUMBER:   - , SERIAL NUMBER: 17000466, POSITION:    (C-CHECK) RO 2/02/2020   FABRICATED REPARI DOUBLER LOCATED AND DRILLED ON FWD UPPER FUSEALGE BETWEEN FR2-3 AND BETWEEN CENTER STR AND STR 02L REF SRM. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.REQURIESEXTERNAL SDI (LOW FREQUENCY EDDY CURRENT AS PER NDT PART 6), THRESHOLD OF / 20,667 FC OR 27,487 FH, INTERVAL OF 20,667 FC OR 27,487 FH, WHICHEVER OCCURS FIRST. THIS IS A PERMANENT REPAIR.
